Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 749631, 14 pages
http://dx.doi.org/10.1155/2009/749631
Research Article

A Quantization Procedure of Fields Based on Geometric Langlands Correspondence

Department of Geometry and Topology, Institute of Mathematics, Vietnam Academy of Science and Technology, 18 Hoang Quoc Viet Road Cau Giay District 10307, Hanoi, Vietnam

Received 29 September 2009; Accepted 16 November 2009

Academic Editor: Palle Jorgensen

Copyright © 2009 Do Ngoc Diep. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Do Ngoc Diep, “A Quantization Procedure of Fields Based on Geometric Langlands Correspondence,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 749631, 14 pages, 2009. https://doi.org/10.1155/2009/749631.